# SDR UPS96220535

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, FOUND CORROSION ON FRAME AT BS 304 WL 175 LBL 44.  CLEANED AND REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REPAIRED PER EO 96-2371.
